# SDR CA060630002

- Difficulty date: June 29, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,134 hours
- Engine: Lyc O320D2J
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stop
- Part number: 05112421
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE SEAT REMOVAL PROCEDURE IT WAS NOTICED THAT THE SEAT STOP WAS BROKEN APART AROUND THE FASTENING SCREW HOLE. THERE IS NOT MUCH MATERIAL BETWEEN THE SCREW HOLE AND THE EDGE OF THE STOP WHICH COULD HAVE LED TO A FAILURE OF THIS AFT POSITIONED SEAT STOP. (TC# 20060630002)
